# SDR 97ZZZM725

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 564
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED CORROSION ON THE LEFT WING LOWER SKIN FORWARD OF THE FRONT SPAR LOWER CHORD AT APPROX WING STATION 564.  REPAIRED BY SPLICING IN A NEW SECTION OF REINFORCEMENT STRAP AND INSTALLING A REPAIR DOUBLER AT THE THE LOCATION OF THE CORROSION BLENDOUTS.  ACCOMPLISHED IAW EIAA, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR 482-57-113-2.  (M)
